Get 20M+ Full-Text Papers For Less Than $1.50/day. Subscribe now for You or Your Team.

Learn More →

Correspondence among Eisenstein seriesE 2,1(τ, z),H 3/2(τ) andE 2(τ)

Correspondence among Eisenstein seriesE 2,1(τ, z),H 3/2(τ) andE 2(τ) manuscripta math. 93, 177 - 187 (1997) manuscripta mathematica t ~ Springcr-Vcrlag 1997 Correspondence among Eisenstein series E2,1 (% z), H~ (v) and E2(~-) YoungJu Choie * Department of Mathematics Pohang University of Science & Technology Pohang, Korea, 790-784 Recieved August 10, 1996; in revised form January 15, 1997 One of the aims of this paper is to give a detail to produce a Jacobi- Eisenstein series of weight 2 and index 1, E2,1(%z) = -12~n,reZr2<_a, H(4n- r2)qn~ r, whose Fourier expansions are the same type as those of Ek,I(T, Z), k > 3, by using Hecke trick. We also study a correspondence among three Eisenstein series E2,1 (% z), H~ (r) and E2(T). Moreover, we study that a correspondence between non- holomorphic Eisenstein series. 1 Introduction The following maps among Jacobi forms, half integral weight modular forms and integral weight forms had been studied [2]; *This work has been partially supported by Research Grant KOSEF 941-01100- 001-2, 971-0101-003-2 and Basic Science BStLI 95-1431. 178 Y.J. Choie Jacobi forms of weight k + 1 and index 1 (A) (1) Kohnen's " + " space C Mk+½(F0(4)) (B) (2) M2k(SL(2, Z)) The first map (A) is an isomorphism given by http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Manuscripta Mathematica Springer Journals

Correspondence among Eisenstein seriesE 2,1(τ, z),H 3/2(τ) andE 2(τ)

Manuscripta Mathematica , Volume 93 (1) – Jul 14, 2007

Loading next page...
 
/lp/springer-journals/correspondence-among-eisenstein-seriese-2-1-z-h-3-2-ande-2-XKs5K54eIQ

References (5)

Publisher
Springer Journals
Copyright
Copyright © 1997 by Springer-Verlag
Subject
Mathematics; Mathematics, general; Algebraic Geometry; Topological Groups, Lie Groups; Geometry; Number Theory; Calculus of Variations and Optimal Control; Optimization
ISSN
0025-2611
eISSN
1432-1785
DOI
10.1007/BF02677465
Publisher site
See Article on Publisher Site

Abstract

manuscripta math. 93, 177 - 187 (1997) manuscripta mathematica t ~ Springcr-Vcrlag 1997 Correspondence among Eisenstein series E2,1 (% z), H~ (v) and E2(~-) YoungJu Choie * Department of Mathematics Pohang University of Science & Technology Pohang, Korea, 790-784 Recieved August 10, 1996; in revised form January 15, 1997 One of the aims of this paper is to give a detail to produce a Jacobi- Eisenstein series of weight 2 and index 1, E2,1(%z) = -12~n,reZr2<_a, H(4n- r2)qn~ r, whose Fourier expansions are the same type as those of Ek,I(T, Z), k > 3, by using Hecke trick. We also study a correspondence among three Eisenstein series E2,1 (% z), H~ (r) and E2(T). Moreover, we study that a correspondence between non- holomorphic Eisenstein series. 1 Introduction The following maps among Jacobi forms, half integral weight modular forms and integral weight forms had been studied [2]; *This work has been partially supported by Research Grant KOSEF 941-01100- 001-2, 971-0101-003-2 and Basic Science BStLI 95-1431. 178 Y.J. Choie Jacobi forms of weight k + 1 and index 1 (A) (1) Kohnen's " + " space C Mk+½(F0(4)) (B) (2) M2k(SL(2, Z)) The first map (A) is an isomorphism given by

Journal

Manuscripta MathematicaSpringer Journals

Published: Jul 14, 2007

There are no references for this article.